American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 131 found      Go to page: 1 2 3 4 > >>

[1] Dachun Yang and Wen Yuan. Pointwise characterizations of Besov and Triebel-Lizorkin spaces in terms of averages on balls. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yakun Xi. On Kakeya-Nikodym type maximal inequalities. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Mariusz Mirek, Bartosz Trojan and Pavel Zorin-Kranich. Variational estimates for averages and truncated singular integrals along the prime numbers. Trans. Amer. Math. Soc. 369 (2017) 5403-5423.
Abstract, references, and article information   
View Article: PDF

[4] José María Martell and Cruz Prisuelos-Arribas. Weighted Hardy spaces associated with elliptic operators. Part I: Weighted norm inequalities for conical square functions. Trans. Amer. Math. Soc. 369 (2017) 4193-4233.
Abstract, references, and article information   
View Article: PDF

[5] Emanuel Carneiro and José Madrid. Derivative bounds for fractional maximal functions. Trans. Amer. Math. Soc. 369 (2017) 4063-4092.
Abstract, references, and article information   
View Article: PDF

[6] Shaoming Guo. Hilbert transform along measurable vector fields constant on Lipschitz curves: $L^p$ boundedness. Trans. Amer. Math. Soc. 369 (2017) 2493-2519.
Abstract, references, and article information   
View Article: PDF

[7] The Anh Bui and Xuan Thinh Duong. Laguerre operator and its associated weighted Besov and Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 369 (2017) 2109-2150. MR 3581229.
Abstract, references, and article information   
View Article: PDF

[8] David Cruz-Uribe, SFO and Li-An Daniel Wang. Extrapolation and weighted norm inequalities in the variable Lebesgue spaces. Trans. Amer. Math. Soc. 369 (2017) 1205-1235.
Abstract, references, and article information   
View Article: PDF

[9] Wei Ding and Guozhen Lu. Duality of multi-parameter Triebel-Lizorkin spaces associated with the composition of two singular integral operators. Trans. Amer. Math. Soc. 368 (2016) 7119-7152.
Abstract, references, and article information   
View Article: PDF

[10] Vasileios Chousionis, John Garnett, Triet Le and Xavier Tolsa. Square functions and uniform rectifiability. Trans. Amer. Math. Soc. 368 (2016) 6063-6102.
Abstract, references, and article information   
View Article: PDF

[11] Michael Wilson. Invariance and stability of almost-orthogonal systems. Trans. Amer. Math. Soc. 368 (2016) 2515-2546.
Abstract, references, and article information   
View Article: PDF

[12] Paul Hagelstein, Teresa Luque and Ioannis Parissis. Tauberian conditions, Muckenhoupt weights, and differentiation properties of weighted bases. Trans. Amer. Math. Soc. 367 (2015) 7999-8032.
Abstract, references, and article information   
View Article: PDF

[13] Jonathan Poelhuis and Alberto Torchinsky. Weighted local estimates for singular integral operators. Trans. Amer. Math. Soc. 367 (2015) 7957-7998.
Abstract, references, and article information   
View Article: PDF

[14] Frédéric Bernicot and José María Martell. Self-improving properties for abstract Poincar\'e type inequalities. Trans. Amer. Math. Soc. 367 (2015) 4793-4835.
Abstract, references, and article information   
View Article: PDF

[15] Yiyu Liang and Dachun Yang. Intrinsic square function characterizations of Musielak-Orlicz Hardy spaces. Trans. Amer. Math. Soc. 367 (2015) 3225-3256.
Abstract, references, and article information   
View Article: PDF

[16] Yanping Chen and Yong Ding. $L^p$ bounds for the commutators of singular integrals and maximal singular integrals with rough kernels. Trans. Amer. Math. Soc. 367 (2015) 1585-1608.
Abstract, references, and article information   
View Article: PDF

[17] Liguang Liu and Teresa Luque. A $B_p$ condition for the strong maximal function. Trans. Amer. Math. Soc. 366 (2014) 5707-5726.
Abstract, references, and article information   
View Article: PDF

[18] The Anh Bui and Xuan Thinh Duong. Hardy spaces associated to the discrete Laplacians on graphs and boundedness of singular integrals. Trans. Amer. Math. Soc. 366 (2014) 3451-3485.
Abstract, references, and article information   
View Article: PDF

[19] Hong-Quan Li and Bin Qian. Centered Hardy-Littlewood maximal functions on Heisenberg type groups. Trans. Amer. Math. Soc. 366 (2014) 1497-1524.
Abstract, references, and article information   
View Article: PDF

[20] Albert Mas. Variation for singular integrals on Lipschitz graphs: $L^p$ and endpoint estimates. Trans. Amer. Math. Soc. 365 (2013) 5759-5781.
Abstract, references, and article information   
View Article: PDF

[21] Michael Bateman. Maximal averages along a planar vector field depending on one variable. Trans. Amer. Math. Soc. 365 (2013) 4063-4079.
Abstract, references, and article information   
View Article: PDF

[22] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[23] Luong Dang Ky. Bilinear decompositions and commutators of singular integral operators. Trans. Amer. Math. Soc. 365 (2013) 2931-2958.
Abstract, references, and article information   
View Article: PDF

[24] Mai Fujita and Naohito Tomita. Weighted norm inequalities for multilinear Fourier multipliers. Trans. Amer. Math. Soc. 364 (2012) 6335-6353.
Abstract, references, and article information   
View Article: PDF

[25] Daniel Aalto and Lauri Berkovits. Asymptotical stability of Muckenhoupt weights through Gurov-Reshetnyak classes. Trans. Amer. Math. Soc. 364 (2012) 6671-6687.
Abstract, references, and article information   
View Article: PDF

[26] Pascal Auscher, Steve Hofmann and José-María Martell. Vertical versus conical square functions. Trans. Amer. Math. Soc. 364 (2012) 5469-5489.
Abstract, references, and article information   
View Article: PDF

[27] Tuomas Hytönen and Henri Martikainen. On general local $Tb$ theorems. Trans. Amer. Math. Soc. 364 (2012) 4819-4846.
Abstract, references, and article information   
View Article: PDF

[28] Juris Steprāns. Maximal functions and the additivity of various families of null sets. Trans. Amer. Math. Soc. 364 (2012) 3555-3584.
Abstract, references, and article information   
View Article: PDF

[29] Daewon Chung, M. Cristina Pereyra and Carlos Perez. Sharp bounds for general commutators on weighted Lebesgue spaces. Trans. Amer. Math. Soc. 364 (2012) 1163-1177. MR 2869172.
Abstract, references, and article information   
View Article: PDF

[30] Ana Jiménez-del-Toro. Exponential self-improvement of generalized Poincaré inequalities associated with approximations of the identity and semigroups. Trans. Amer. Math. Soc. 364 (2012) 637-660. MR 2846346.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 131 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia